Skip to content

Equate Fast Acting Motion Sickness Relief Dimenhydrinate Tablets, 50 mg, 100 Ct

£24.99

Equate Fast Acting Motion Sickness Relief Dimenhydrinate Tablets, 50 mg, 100 Ct

An upcoming plane or boat voyage may be rough, but its easier to get through with these Equate Fast-Acting Motion Sickness Relief Dimenhydrinate Tablets. They contain a fast-acting formula that works quickly to prevent nausea, dizziness and other symptoms related to motion sickness. These Equate tablets come in a 100-count bottle and are convenient to take along, while you are traveling or simply having fun. Each of them contain 50 mg of dimenhydrinate and they are suitable for adults, as well as kids as young as 2 years old. They are also ideal for taking when getting carsick or any other time when motion sickness, nausea or dizziness hit. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

  • For the prevention and treatment of nausea, vomiting or dizziness associated with motion sickness
  • Fast-acting motion sickness tablets
  • Safe for children and adults
  • Includes 100-count Equate motion sickness relief tablets
  • 50mg active ingredient in each tablet
  • Contains dimenhydrinate as active ingredient
  • Compare to the active ingredient in Dramamine tablets
  • For best results, take 1-2 tablets 30-60 minutes before starting activity that causes symptoms, then repeat dose every 4-6 hours as needed

Ingredients:

Inactive Ingredients: Croscarmellose Sodium, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Silica Gel, Stearic Acid.

Active Ingredients: Dimenhydrinate 50mg

Directions:

Dosage: Directions. To prevent motion sickness, the first dose should be taken one-half to one hour before starting activity. Adults and children 12 years of age and over: 1 to 2 tablets every 4-6 hours, not to exceed 8 tablets in 24 hours, or as directed by a doctor.  Children 6 to under 12 years of age: 1/2 to 1 tablet every 6-8 hours, not to exceed 3 tablets in 24 hours, or as directed by a doctor. Children 2 to under 12 years of age: 1/2 tablet every 6-8 hours; not to exceed 1 1/2 tablets in 24 hours, or as directed by a doctor


Customer Reviews

Based on 4 reviews Write a review